# SDR WX0A2022091674242

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N240NV
- Make and model: Airbus A320-214
- Aircraft serial: 1208
- Aircraft time: 52,048 hours, 36,047 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WALL MOUNTED EMERGENCY LIGHT FORWARD OF LH ESCAPE SLIDE DOOR INOP / RELMAPED BULBS IN WALL MOUNTED EMERGENCY LIGHT REF AMM 33-51-13 PB 401, OPS CHECK GOOD."
